# SDR RAIA990837

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: S5411060301551
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 7140 - STL - NR 2 ENGINE FIRE INDICATION, SHUT DOWN ENGINE.  MAINTENANCE TIGHTENED LOOSE CONNECTION ON LOWER COWLING.  (M)
